# SDR IPXA10660160

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Punctured
- Location: Sta 434, Rbl 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D425460 MAIN CARGO DECK, POSITION 2, OTBD FLOOR PANEL PUNCTURED. STA 434, RBL 83.  ACCOMPLISHED MAJOR REPAIR IAW EO B767-5320-9693-G.
